# SDR DLM11001042

- Difficulty date: May 26, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 39,942 hours, 5,441 cycles
- Engine: Pwa PW4460
- Engine time: 28,300 hours, 3,426 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Nr 2 Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD SYST EMPTY, LOSS OF FLUID DURING ENG REV ON GROUND.  LEAK TRACED TO STOW LINE, CRACKED AT TOP OF HCU HYD LINE END.  REPAIRED PIPE SECTION APPROX 20 INCHES LONG AND NEW COULPLING  FITTED BY KLM IAW 20-10-01-02.  REV CYCLED SEVERAL TIMES AND NO LEAKS FOUND.  ALL IND NORMAL.
